Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 7, NWS Newport/Morehead City, NC

March 25, 2012Carteret County, Jones County, Onslow County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Mar 25, 2012, 2:44 PM EDT for Carteret County, Jones County, Onslow County, North Carolina. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2012, 2:44 PM EDT (18:44 UTC)
Expired
Mar 25, 2012, 3:30 PM EDT
In force
46 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon

Counties Carteret County, NC, Jones County, NC, Onslow County, NC

The radar

The Morehead City radar (KMHX), 43 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 2:55 PM EDTHAIL 0.75Maysville, NCHAIL REPORTED AT SWANSBORO-BELGRADE RD IN MAYSVILLE
Mar 25, 3:00 PM EDTHAIL 0.25New River Air Station, NCREPORT RELAYED BY BROTHER OF NWS EMPLOYEE
Mar 25, 3:05 PM EDTHAIL 1New River, NCPICTURES OF QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WUUS52 KMHX 251844
SVRMHX
NCC031-103-133-251930-
/O.NEW.KMHX.SV.W.0007.120325T1844Z-120325T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
244 PM EDT SUN MAR 25 2012

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL CARTERET COUNTY IN EASTERN NORTH CAROLINA
  SOUTHEASTERN JONES COUNTY IN EASTERN NORTH CAROLINA
  ONSLOW COUNTY IN EASTERN NORTH CAROLINA

* UNTIL 330 PM EDT

* AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SEVERAL CLUSTERS OF  SEVERE THUNDERSTORMS OVER NEW RIVER AIR       
  STATION...NEAR HUBERT AND NORTH OF DIXON...MOVING NORTHEAST AT 5  
  MPH. QUARTER SIZED HAIL IS LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CAMP LEJEUNE MAIN GATE...
  CAMP LEJEUNE MAIN GATE...
  JACKSONVILLE...
  PUMPKIN CENTER...MIDWAY PARK...
  HUBERT...DIXON...VERONA...
  SILVERDALE...KUHNS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

THIS STORM IS PRODUCING LARGE HAIL CAPABLE OF BREAKING WINDOWS...
DAMAGING ROOFS AND DENTING VEHICLES. STAY INSIDE AWAY FROM WINDOWS
UNTIL THE STORM HAS PASSED.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY

&&

LAT...LON 3468 7766 3496 7729 3481 7709 3480 7709
      3480 7707 3476 7701 3458 7741 3460 7740
      3461 7743 3457 7741 3450 7758
TIME...MOT...LOC 1842Z 231DEG 6KT 3471 7744

$$

8
1 follow-up statement
566 
WWUS52 KMHX 251907
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
307 PM EDT SUN MAR 25 2012

NCC031-103-133-251930-
/O.CON.KMHX.SV.W.0007.000000T0000Z-120325T1930Z/
CARTERET NC-JONES NC-ONSLOW NC-
307 PM EDT SUN MAR 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR ONSLOW...SOUTHEASTERN JONES AND WEST CENTRAL CARTERET COUNTIES...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR NEW 
RIVER AIR STATION...MOVING NORTH AT 10 MPH. OTHER SEVERE STORMS WERE 
NEAR DEPPE AND SILVERDALE.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... CAMP LEJEUNE MAIN
GATE...MIDWAY PARK...STELLA...SILVERDALE...PELETIER...KUHNS...
KELLUM...HUBERT...DEPPE...PUMPKIN CENTER...PINEY GREEN...MAYSVILLE
AND JACKSONVILLE.

THIS STORM IS PRODUCING LARGE HAIL CAPABLE OF BREAKING WINDOWS...
DAMAGING ROOFS AND DENTING VEHICLES. STAY INSIDE AWAY FROM WINDOWS
UNTIL THE STORM HAS PASSED.

WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.

LAT...LON 3474 7759 3496 7729 3481 7709 3480 7709
      3480 7707 3476 7701 3458 7741 3460 7740
      3461 7743 3457 7741 3455 7746
TIME...MOT...LOC 1907Z 201DEG 8KT 3471 7744

$$

8

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:05 PM EDT, 39 minutes earlier.

Area forecast discussion, Mar 25, 2:05 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
205 PM EDT SUN MAR 25 2012

.SYNOPSIS...
LOW PRESSURE WILL MOVE SLOWLY EAST ACROSS THE REGION TODAY THEN
DRIFT OFFSHORE TONIGHT. HIGH PRESSURE WILL BUILD IN FROM THE NORTH
MONDAY AND TUESDAY. THE HIGH WILL MOVE OFF THE COAST WEDNESDAY. A
COLD FRONT WILL CROSS THE REGION THURSDAY...FOLLOWED BY HIGH
PRESSURE LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 100 PM SUNDAY...SURFACE LOW CURRENTLY NEAR THE NC/SC BORDER
NEAR LUMBERTON AND WILL CONTINUE TO DRIFT ENE ACROSS THE REGION. A
FEW ISOLATED SHOWERS HAVE DEVELOPED IN THE SOUND REGION WITH MORE
ACTIVITY DEVELOPING WEST OF ILM. THE ATMOSPHERE IS ITS MOST
UNSTABLE IN AN AXIS FROM THE CRYSTAL COAST NORTH THRU THE
ALBEMARLE SOUND WHERE SOME ACTIVITY HAS ALREADY INITIATED.
ADDITIONAL SHOWERS AND TSTMS ARE EXPECTED TO DEVELOP THRU LATE
AFTERNOON AND EARLY EVENING. DUE TO THE COLD AIR ALOFT AND STEEP
LAPSE RATES...HAIL WILL BE THE PRIMARY THREAT TODAY. THINK THE
ACTIVITY WILL BE SCATTERED IN NATURE AND HAVE LOWERED POPS BACK TO
HIGH CHANCE. WITH A BIT MORE SUNSHINE NEAR THE COAST...HAVE RAISED
MAX TEMPS A COUPLE OF DEGREES FOR THE AFTERNOON INTO THE MIDDLE
70S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS OF 245 AM SUN...THE STACKED LOW WILL MOVE OFFSHORE OVERNIGHT.
ALL MODELS SHOW NICE AREA OF MOISTURE ON BACKSIDE OF LOW THAT WILL
CROSS THE REGION. DEEPEST MOISTURE LOOKS TO REMAIN OVER NRN TIER SO
HAVE LIKELY POPS N TO CHC S. TSRA SHLD GRAD DIMINISH DURING THE
EVENING AS INSTAB WANES. DESPITE SOME CAA DEVELOPING IN WAKE OF
LOW TEMPS WILL REMAIN MILD WITH 50S ALL AREAS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
AXIS OF STRONG UPPER RIDGE WILL BE BUILDING EAST OF THE MSVLY
MAINTAINING A DEEP LAYER DRY NW FLOW OVER THE FCST AREA THRU
TUESDAY NIGHT. UNDER MOSTLY CLEAR SKIES WITH LIGHT WINDS...
EXCELLENT RADIATIONAL COOLING WILL SET UP BOTH MON AND TUE NIGHT
WITH LOWS IN THE UPPER 30S (WITH PATCHY FROST?) INLAND TO MID 40S
ALONG THE COAST. PER THICKNESS TROUGH AND LIMITED MIXING WITH SFC
HIGH BUILDING OVERHEAD...HIGHS ON TUESDAY WILL STRUGGLE TO TOP 60
DEGREES DESPITE NEARLY FULL SUNSHINE.

SURFACE RIDGE SHIFTS OFFSHORE TUES NIGHT WITH THE MID LEVEL FLOW
BECOMING MORE ZONAL AS UPPER RIDGE AXIS SUPPRESSES SOUTHWARD BY
WEAK SHORT WAVE ENERGY MOVING THRU THE OHVLY. THESE FEATURES WILL
ALLOW FOR MODERATING TEMPS AND A RETURN TO ABV NORMAL READINGS WED
AS A MODERATE RETURN FLOW SETS UP. HIGHS WED WILL REACH INTO THE
LOW TO MID 70S.

WEAK SHORT WAVE AND ACCOMPANYING BACKDOOR COLD FRONT WILL SLIDE
DOWN THE MID ATLC COAST WED NIGHT INTO THU. A MIXED BNDRY LAYER
WILL HOLD TEMPS UP IN THE 50S WED NIGHT WITH DOWNSLOPING FLOW AND
DELAYED POST FRONTAL CAA BOOSTS HIGHS WELL INTO THE 70S ON THU.
SLIGHTLY COOLER TEMPS WILL MOVE IN LATE IN THE WEEK BEHIND PASSAGE
OF THE WEAK COLD FRONT LATE THU.

LARGE SCALE MODEL DIFFERENCES IN THE LONGER RANGE LEAD TO LOW
CONFIDENCE FCST GOING INTO NEXT WEEKEND...BUT A POTENTIAL FOR A
MORE ACTIVE PATTERN TO RETURN AS A DEEP TROUGH OR CUTOFF LOW
APPROACHES THE EASTERN STATES. WILL HOLD POPS AT SLIGHT CHANCE FOR
LATE IN THE WEEKEND UNTIL MODELS CAN CONVERGE ON A SOLUTION. TEMPS
APPEAR TO AVERAGE NEAR OR SLIGHTLY ABV NORMAL NEXT WEEKEND.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY/
AS OF 105 PM SUNDAY...CEILINGS HAVE GONE TO VFR STATUS EXCEPT FOR
EWN WHERE A 2500 FT CEILINGS PERSIST. EXPECT MOSTLY VFR THROUGH
THIS EVENING WITH WIDELY SCATTERED SHOWERS AND A FEW TSTMS. WITH
AN INCREASE IN DEEP MOISTURE AND A TRANSITION TO A MORE STRATIFORM
RAIN LATE TONIGHT...EXPECT SOME MVFR/IFR CEILINGS TOWARD MORNING
PER LATEST MOS GUIDANCE NUMBERS. ON MONDAY...SKIES SHOULD CLEAR BY
15Z WITH VFR CONDITIONS TO PREVAIL THROUGH THE DAY MONDAY.

LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
EXPECT MAINLY VFR CONDITIONS TO PREVAIL THROUGH WED AS STRONG HIGH
PRESSURE BUILDS ACROSS EASTERN NC INTO TUES NIGHT...THEN SLIDES
OFFSHORE WED. RETURN FLOW WILL SET UP WED WITH WINDS SHIFTING
SOUTHWEST ALLOWING FOR INCREASING BOUNDARY LAYER MOISTURE. DO NOT
EXPECT FOG MON OR TUES NIGHTS BUT CANNOT RULE OUT BRIEF LATE
NIGHT/EARLY MORNING DITCH FOG DUE TO DECOUPLED WINDS UNDER STRONG
SURFACE BASED INVERSION EACH NIGHT. WED NIGHT MAY SEE SOME BRIEF
FOG AS 55-60 DEGREE DEWPOINTS CREEP BACK INTO THE REGION. A COLD
FRONT WILL CROSS THE REGION LATE THURS.THU NIGHT AND MAY SEE A
BRIEF REDUCTION IN CEILINGS/VISIBILITIES IN LIGHT SHOWERS.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/
AS OF 110 PM SUNDAY...WILL BE MAKING ADDITIONAL FINE-TUNING OF SCA
TO EXTEND IT LATER INTO NEXT WEEK. THE SCA BEGINS EARLY MONDAY
MORNING. FOR THE REMAINDER OF THE DAYLIGHT HOURS...S/SW WINDS OF
10 TO NO MORE THAN 15 KNOTS WILL PREVAIL WITH SEAS GENERALLY 3 TO
5 FEET. WINDS START TO RAMP UP LATER TONIGHT BEHIND THE EXITING
BUT STRENGTHENING SURFACE LOW WITH 20 TO 25 KNOTS LIKELY TO
COMMENCE BY THE EARLY MORNING HOURS ON MONDAY AS CAA STRENGTHENS.
SEAS LIKEWISE SHOULD INCREASE TO AT LEAST 6 FEET OVER THE OUTER
WATERS BY EARLY MONDAY MORNING PER LATEST WAVEWATCH 4 GUIDANCE.

LONG TERM/ MONDAY NIGHT THROUGH FRIDAY/...
SCA CONDITIONS WILL CONTINUE MON NIGHT IN THE TIGHT NORTHERLY
PRESSURE GRADIENT BETWEEN STRONG LOW OFFSHORE AND HIGH PRESSURE
BUILDING IN FROM THE NORTHWEST. WINDS WILL FALL BELOW SCA LEVELS
TUES AFTERNOON BUT INCREASED SEAS WILL LIKELY LINGER...ESPECIALLY
FOR THE CENTRAL WATERS...INTO TUES NIGHT. SURFACE RIDGE SHIFTS
OFFSHORE TUES NIGHT INTO WED WITH RETURN SOUTHERLY FLOW DEVELOPING
WED. A COLD FRONT WILL APPROACH FROM THE NORTHWEST ON WED NIGHT
AND CROSS THE WATERS THURS...WITH WINDS AND SEAS BRIEFLY BUILDING
TO SCA LEVELS THURS FOR THE SOUTHERN AND CENTRAL COASTAL WATERS.
SEAS MAY BUILD TO NEAR 6 FT OVER NORTHERN COASTAL WATERS AS
MODERATE NORTH WINDS RETURN ON FRIDAY.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 2 AM EDT WEDNESDAY
     FOR AMZ150-152-154.
     SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 2 PM EDT TUESDAY FOR
     AMZ156.

&&

SYNOPSIS...RF
NEAR TERM...CTC
SHORT TERM...RF
LONG TERM...BTC
AVIATION...CTC/BTC/DAG
MARINE...CTC/BTC/DAG
Hazardous weather outlook, Mar 25, 3:58 AM EDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
358 AM EDT SUN MAR 25 2012

NCZ029-044>047-079>081-090>095-098-103-104-260800-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS DARE-OUTER BANKS HYDE-
358 AM EDT SUN MAR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE
AFTERNOON AND CONTINUE INTO THE EARLY EVENING. A FEW OF THE STORMS
WILL PRODUCE HAIL...SOME POSSIBLY SEVERE. THE STORMS WILL
GRADUALLY TAPER OFF TO JUST SHOWERS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 25, 2:13 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
213 PM EDT SUN MAR 25 2012

NCZ098-251900-
ONSLOW-
213 PM EDT SUN MAR 25 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW COUNTY THROUGH 300
PM EDT...

AT 214 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
VERONA...OR ABOUT OVER NEW RIVER AIR STATION...MOVING NORTH AT 5 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...NEW RIVER AIR
STATION......CAMP LEJEUNE MAIN GATE...JACKSONVILLE.

HAZARDS INCLUDE...
NICKEL SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

DEADLY CLOUD TO GROUND LIGHTNING.

HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3467 7758 3485 7738 3467 7718 3459 7732
      3457 7737 3456 7737 3453 7743
TIME...MOT...LOC 1814Z 193DEG 5KT 3466 7742

8
Special weather statement, Mar 25, 2:35 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
235 PM EDT SUN MAR 25 2012

NCZ046-251915-
TYRRELL-
235 PM EDT SUN MAR 25 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS TYRRELL COUNTY THROUGH 315
PM EDT...

AT 235 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
KILKENNY...OR ABOUT 18 MILES NORTHWEST OF ENGELHARD...MOVING NORTH AT
5 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE... KILLKENNY AND NEAR
GUM NECK IN TYRRELL COUNTY.

HAZARDS INCLUDE...
NICKEL SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

DEADLY CLOUD TO GROUND LIGHTNING.

HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3580 7608 3568 7603 3567 7604 3567 7610
      3570 7614 3570 7617 3567 7617 3560 7621
      3561 7629 3569 7627 3570 7637 3578 7641
      3582 7638 3587 7612
TIME...MOT...LOC 1835Z 169DEG 5KT 3566 7623

8

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 8:27 PM EDTSpecial Weather StatementMHXMartin, Pitt63 min
Mar 24, 8:34 PM EDTSpecial Weather StatementMHXBeaufort56 min
Mar 24, 9:29 PM EDTSpecial Weather StatementMHXWashington46 min
Mar 25, 12:35 AM EDTSpecial Weather StatementMHXDuplin40 min
Mar 25, 5:07 AM EDTSpecial Weather StatementMHXDare53 min
Mar 25, 9:30 AM EDTSmall Craft AdvisoryMHX60 hr
Mar 25, 2:13 PM EDTSpecial Weather StatementMHXOnslow47 min
Mar 25, 2:35 PM EDTSpecial Weather StatementMHXTyrrell40 min
Mar 25, 3:15 PM EDTSpecial Weather StatementMHXLenoir45 min
Mar 25, 3:16 PM EDTSpecial Weather StatementMHXTyrrell44 min
Mar 25, 3:21 PM EDTSpecial Weather StatementMHXCraven39 min
Mar 25, 3:55 PM EDTSevere Thunderstorm WarningMHXBeaufort, Pamlico32 min
Mar 25, 4:01 PM EDTSpecial Weather StatementMHXTyrrell59 min
Mar 25, 4:20 PM EDTSevere Thunderstorm WarningMHXCraven, Duplin, Jones, Lenoir, Onslow40 min
Mar 25, 4:21 PM EDTSevere Thunderstorm WarningMHXTyrrell, Washington38 min
Mar 25, 4:24 PM EDTSpecial Marine WarningMHX66 min
Mar 25, 4:29 PM EDTSpecial Weather StatementMHXWashington46 min
Mar 25, 5:02 PM EDTSpecial Weather StatementMHXHyde, Washington58 min
Mar 25, 5:06 PM EDTSpecial Weather StatementMHXCraven, Duplin, Jones54 min
Mar 25, 5:22 PM EDTSpecial Weather StatementMHXLenoir23 min
Mar 25, 5:31 PM EDTSpecial Weather StatementMHXDuplin44 min
Mar 25, 5:40 PM EDTSpecial Weather StatementMHXBeaufort50 min
Mar 25, 5:43 PM EDTSevere Thunderstorm WarningMHXDuplin47 min
Mar 25, 5:45 PM EDTSpecial Weather StatementMHXMartin45 min
Mar 25, 6:23 PM EDTSevere Thunderstorm WarningMHXMartin, Pitt48 min
Mar 25, 6:32 PM EDTSpecial Weather StatementMHXBeaufort43 min
Mar 25, 6:46 PM EDTSevere Thunderstorm WarningMHXBeaufort44 min
Mar 25, 7:21 PM EDTSpecial Weather StatementMHXDuplin54 min
Mar 25, 7:27 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Pamlico48 min
Mar 25, 7:54 PM EDTAreal Flood AdvisoryMHXDuplin3 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.